# SDR AALA20170417006

- Difficulty date: April 17, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 73,700 hours, 8,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 59543
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS CHECK FOUND F/C RT SEAT-MOUNTED EMERGENCY LIGHTS INOP. REMOVED & REPLACED BATTERY PACK ASSY IAW AMM 33-51-06. OPS CK FOUND NORMAL REF FIM 33-51-00. THE AIRCRAFT WAS NOT GROUNDED.
